# SDR UALA2013050703161

- Difficulty date: May 6, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1598, S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BS 1598, S19R.   CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 53-00-01 REPAIR 3.  HFEC VERIFIED DAMAGE REMOVED REF NDT PT 6, 51-00-19.  MAJOR REPAIR.
